ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

О распространении электромагнитных волн в прямоугольном волноводе с анизотропным заполнением

Манукян, С. Д. and Марабян, Р. И. (1995) О распространении электромагнитных волн в прямоугольном волноводе с анизотропным заполнением. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 30 (2). pp. 59-64. ISSN 0002-3035 (In Press)

[img]
Preview
PDF
Download (742Kb) | Preview
    Item Type: Article
    Additional Information: Անիզոտրոպ լցվածքով ուղղանկյուն ալիքատարում էլեկտրամագնիսական ալիքների տարածման մասին։ On the propagation of electromagnetic waves in a rectangular waveguide with anisotropic filling.
    Uncontrolled Keywords: Մանուկյան Ս. Ջ., Մարաբյան Ռ. Ի., Manoukian S. J., Marabian R. I.
    Subjects: Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 27 Aug 2011 12:17
    Last Modified: 04 Mar 2014 14:33
    URI: http://physics.asj-oa.am/id/eprint/1

    Actions (login required)

    View Item